# SDR USAA2009091192478

- Difficulty date: July 31, 2009
- Submitted: September 12, 2009
- Operation: Air carrier
- Aircraft: N454UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 50,749 hours, 33,523 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 65C263434
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q6 - MAJOR REPAIR - CORROSION ON FORWARD BEARING BORE OF NR 6 MID FLAP CARRIAGE INBOARD HALF.  REPLACED NR 6 MID FLAP CARRIAGE INBOARD HALF IAW B737 AMM 27-51-14.
